# SDR DHL9870620C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT ENTRY DOOR LEFT NR 7 DOORS TOP FITTING CUTOUT IS CRACKED.  HFEC OF STOP DRILL, INSTALLED REPAIR PER S/B 53-055 AND DRAWING 65C15764.  REPAIRS 22 X 8.5' AND 13' X 7.  N/R 3608.
